# SDR AALA20021287

- Difficulty date: August 29, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUEL LINE CRACKS WHERE THE FUEL LINE CONTACTS THE UPPER WING STRUCTURE PANEL NUMBER 1409C, OUTBOARD OF STATION XCW 121.688.  FUEL LINE WAS REPAIRED BY INSTALLING A DOUBLER AND ADJUSTING THE CLAMPS THAT HOLD THE LINE SO THAT IT HAS CLEARANCE AFTER INSTALLATION SHOP ESO FOR FUEL LINE REPAIR.  (M)
